| Catalog Number |
42522100412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
11/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient is scheduled to undergo a planned revision approximately two (2) years and one (1) month post-implantation due to instability.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: item# 42509902525; lot# 65362885.Item# 42532006402; lot# 65397345.Item# 42540200029; lot# 65238879.Item# 42502206002; lot# 64553544.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b2; b3; b4; b5; d2; d6b; g1; g3; g6; h1; h2; h6.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent a knee revision approximately two years post-implantation due to instability where only the articular surface was exchanged.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.